# SDR MALA060505

- Difficulty date: August 7, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 15,760 hours, 14,675 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rail
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WALK AROUND FOUND TAIL FRAME RAIL BROKEN.  THIS FRAME WORK WHICH THE AFT TAIL NAV LIGHTS MOUNT TO.  BROKEN RAIL CAUSED DAMAGE TO THE LT AIRBRAKE AS WELL.  REPLACED AIRBRAKE, REAR NAV LIGHT AND TAIL BOOM ASSEMBLY.
